# SDR CALA2017103003879

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 72,007 hours, 18,898 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Dirty
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R WILL NOT DISARM.  CLEAN AND INSPECTED DOOR 4R SLIDE DISARM LEVER IRW 52-11-00-862- 077. NO FAULTS NOTED OK TO CONTINUE.
